Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1996, Volume 212, Pages 61–94 (Mi tm1071)  

This article is cited in 42 scientific papers (total in 42 papers)

Extension dimension and extension types

A. Dranishnikov, J. Dydak


Full text: PDF file (3865 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 212, 55–88

Bibliographic databases:
UDC: 515.1
Received in December 1995
Language:

Citation: A. Dranishnikov, J. Dydak, “Extension dimension and extension types”, Mappings and dimension, Collection of articles. To hundred' birthday of Academician P. S. Alexandroff, Trudy Mat. Inst. Steklova, 212, Nauka, Moscow, 1996, 61–94; Proc. Steklov Inst. Math., 212 (1996), 55–88

Citation in format AMSBIB
\Bibitem{DraDyd96}
\by A.~Dranishnikov, J.~Dydak
\paper Extension dimension and extension types
\inbook Mappings and dimension
\bookinfo Collection of articles. To hundred' birthday of Academician P. S. Alexandroff
\serial Trudy Mat. Inst. Steklova
\yr 1996
\vol 212
\pages 61--94
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635023}
\zmath{https://zbmath.org/?q=an:0898.54027|0874.54033}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 212
\pages 55--88


Linking options:
  • http://mi.mathnet.ru/eng/tm1071
  • http://mi.mathnet.ru/eng/tm/v212/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Arithmetic of dimension theory”, Russian Math. Surveys, 53:5 (1998), 975–1069  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Dranishnikov A.N., Repovs D., Scepin E.V., “Transversal intersection formula for compacta”, Topology and Its Applications, 85:1–3 (1998), 93–117  crossref  mathscinet  zmath  isi
    3. A. N. Dranishnikov, “Extension theory for maps of compact spaces”, Russian Math. Surveys, 53:5 (1998), 929–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. N. Dranishnikov, “Asymptotic topology”, Russian Math. Surveys, 55:6 (2000), 1085–1129  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Dranishnikov A.N., “On the dimension of the product of two compacta and the dimension of their intersection in general position in euclidean space”, Transactions of the American Mathematical Society, 352:12 (2000), 5599–5618  crossref  mathscinet  zmath  isi
    6. Zarichnyi M., “Extension property and ANR–systems”, Topology and Its Applications, 107:1–2 (2000), 207–214  crossref  mathscinet  zmath  isi
    7. Levin M., Rubin L.R., Schapiro P.J., “The Mardesic factorization theorem for extension theory and C–separation”, Proceedings of the American Mathematical Society, 128:10 (2000), 3099–3106  crossref  mathscinet  zmath  isi
    8. Chigogidze A., “Compactifications and universal spaces in extension theory”, Proceedings of the American Mathematical Society, 128:7 (2000), 2187–2190  crossref  mathscinet  zmath  isi
    9. Dranishnikov A.N., Keesling J.E., “The Countable Extension Basis Theorem and its applications”, Topology and Its Applications, 113:1–3 (2001), 29–38  crossref  mathscinet  zmath  isi
    10. Dydak J., Koyama A., “Cohomological dimension of locally connected compacta”, Topology and Its Applications, 113:1–3 (2001), 39–50  crossref  mathscinet  zmath  isi
    11. Dranishnikov A.N., Repovs D., “On Alexandroff theorem for general Abelian groups”, Topology and Its Applications, 111:3 (2001), 343–353  crossref  mathscinet  zmath  isi
    12. Tuncali H.M., Valov V., “On dimensionally restricted maps”, Fundamenta Mathematicae, 175:1 (2002), 35–52  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Chigogidze A., Valov V., “The extension dimension and C–spaces”, Bulletin of the London Mathematical Society, 34:6 (2002), 708–716  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Brodsky N., Chigogidze A., “Extension dimensional approximation theorem”, Topology and Its Applications, 125:3 (2002), 385–391  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Levin M., “Some examples in cohomological dimension theory”, Pacific Journal of Mathematics, 202:2 (2002), 371–378  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Chigogidze A., Karasev A., “Topological model categories generated by finite complexes”, Monatshefte fur Mathematik, 139:2 (2003), 129–150  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Levin M., Lewis W., “Some mapping theorems for extensional dimension”, Israel Journal of Mathematics, 133 (2003), 61–76  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Brodsky N., Chigogidze A., “Hurewicz theorem for extension dimension”, Topology and Its Applications, 129:2 (2003), 145–151  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Dydak J., “Extension theory of infinite symmetric products”, Fundamenta Mathematicae, 182:1 (2004), 53–77  crossref  mathscinet  zmath  isi  scopus  scopus
    20. Dydak J., “Extension dimension for paracompact spaces”, Topology and Its Applications, 140:2–3 (2004), 227–243  crossref  mathscinet  zmath  isi  scopus  scopus
    21. Levin M., “Universal acyclic resolutions for finitely generated coefficient groups”, Topology and Its Applications, 135:1–3 (2004), 101–109  crossref  mathscinet  zmath  isi  scopus  scopus
    22. Ivansic I., Rubin L.R., “Limit theorem for semi–sequences in extension theory”, Houston Journal of Mathematics, 31:3 (2005), 787–807  mathscinet  zmath  isi
    23. Di Caprio D., Watson S., “Continuous selections and purely topological convex structures”, Topology Proceedings, Topology Proceedings (Monographic Series), 29, no. 1, 2005, 75–103  mathscinet  zmath  adsnasa  isi
    24. Karasev A., Valov V., “Extension dimension and quasi–finite CW–complexes”, Topology and Its Applications, 153:17 (2006), 3241–3254  crossref  mathscinet  zmath  isi  scopus  scopus
    25. Rubin L.R., Schapiro P.J., “Resolutions for metrizable compacta in extension theory”, Transactions of the American Mathematical Society, 358:6 (2006), 2507–2536  crossref  mathscinet  zmath  isi  scopus  scopus
    26. Chigogidze A., Valov V., “Extraordinary dimension of maps”, Topology and Its Applications, 153:10 (2006), 1586–1592  crossref  mathscinet  zmath  isi  scopus  scopus
    27. Karasev A.V., “On two problems in extension theory”, Topology and Its Applications, 153:10 (2006), 1609–1613  crossref  mathscinet  zmath  isi  scopus  scopus
    28. Karasev A., Valov V., “Universal absolute extensors in extension theory”, Proceedings of the American Mathematical Society, 134:8 (2006), 2473–2478  crossref  mathscinet  zmath  isi  scopus  scopus
    29. Dydak J., “Algebra of dimension theory”, Transactions of the American Mathematical Society, 358:4 (2006), 1537–1561  crossref  mathscinet  zmath  isi  scopus  scopus
    30. Cencelj M., Dydak J., Smrekar J., Vavpetic A., Virk Z., “Algebraic properties of quasi–finite complexes”, Fundamenta Mathematicae, 197 (2007), 67–80  crossref  mathscinet  zmath  isi  scopus  scopus
    31. Ivansic I., Rubin L.R., “Extension theory and the Psi(infinity) operator”, Publicationes Mathematicae–Debrecen, 73:3–4 (2008), 265–280  mathscinet  zmath  isi
    32. Skordev G., Valov V., “Dimension–raising theorems for cohomological and extension dimensions”, Topology and Its Applications, 155:17–18 (2008), 2090–2101  crossref  mathscinet  zmath  isi  scopus  scopus
    33. Cencelj M., Dydak J., Mitra A., Vavpetic A., “Hurewicz–Serre theorem in extension theory”, Fundamenta Mathematicae, 198:2 (2008), 113–123  crossref  mathscinet  zmath  isi  scopus  scopus
    34. Dydak J., Levin M., “Maps to the projective plane”, Algebraic and Geometric Topology, 9:1 (2009), 549–568  crossref  mathscinet  zmath  isi  scopus  scopus
    35. Mardesic S., Rubin L.R., “A note on extension theory and direct limits”, Publicationes Mathematicae–Debrecen, 75:3–4 (2009), 437–445  mathscinet  zmath  isi
    36. Ivansic I., Rubin L.R., “Extension dimension of a wide class of spaces”, Journal of the Mathematical Society of Japan, 61:4 (2009), 1097–1110  crossref  mathscinet  zmath  isi  scopus  scopus
    37. Rubin L.R., “Extension theory and finite products of copies of [0, ohm)”, Topology Appl, 157:15 (2010), 2413–2420  crossref  mathscinet  zmath  isi  scopus
    38. Rubin L.R., “Extension Theory and the First Uncountable Ordinal Space”, Topology Proceedings, Topology Proceedings, 36, 2010, 27–36  mathscinet  zmath  adsnasa  isi
    39. Valov V., “Maps with Dimensionally Restricted Fibers”, Colloquium Mathematicum, 123:2 (2011), 239–248  crossref  mathscinet  zmath  isi  scopus  scopus
    40. Miyata T., “Approximate extension property of mappings”, Topology Appl, 159:3 (2012), 921–932  crossref  mathscinet  zmath  isi  scopus  scopus
    41. Banakh T., Valov V., “General Position Properties in Fiberwise Geometric Topology”, Diss. Math., 2013, no. 491, 1–120  mathscinet  isi  elib
    42. Banakh T., Kholyavka Ya., Potyatynyk O., Machura M., Kuhlmann K., “on the Dimension of the Space of a"E-Places of Certain Rational Function Fields”, Cent. Eur. J. Math., 12:8 (2014), 1239–1248  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:270
    Full text:152
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021